# SDR IPXA2016031000571

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 22,459 hours, 15,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 232N17142
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ESCAPE ROPE COVER FELL OFF AND CANNOT BE REATTACHED.  REPLACED F/O'S FLT COMPARTMENT ESCAPE ROPE STORAGE DOOR ASSY WRT AMM 25-61-00-424-005 GROUND CHECKS GOOD, IPC REF 25-14-01-02, ITEM 705.
